# SDR SWAA2014121234973

- Difficulty date: November 17, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 43,158 hours, 24,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR CUT OUT STUB FRAME FWD LOWER CORNER ANGLE CRACKED FWD SIDE.  R & R ANGLE IAW SRM & EA.
